Show simple item record

dc.contributor.authorChawla, Sanjay ( )
dc.date.accessioned2019-11-12T19:34:08Z
dc.date.available2019-11-12T19:34:08Z
dc.date.issued1999-12-13
dc.identifier.citationChawla, S. (1999). A minmax problem for parabolic systems with competitive interactions. Electronic Journal of Differential Equations, 1999(50), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8791
dc.description.abstractIn this paper we model the evolution and interaction between two competing populations as a system of parabolic partial differential equations. The interaction between the two populations is quantified by the presence of non-local terms in the system of equations. We model the whole system as a two-person zero-sum game where the gains accrued by one population necessarily translate into the others loss. For a suitably chosen objective functional (pay-off) we establish and characterize the saddle point of the game. The controls(strategies) are kernels of the interaction terms.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOptimal controlen_US
dc.subjectGame theoryen_US
dc.subjectSaddle pointen_US
dc.titleA Minmax Problem for Parabolic Systems with Competitive Interactionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record